# SDR SIMA202108187003

- Difficulty date: August 17, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N260NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000699
- Aircraft time: 9,415 hours, 6,053 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT RPT CRACK ON FO DV WINDOW. EMERGENCY DECLARED BY ATC WINDOW APPEARTD TO DEVELOPE INNER LARGER GLASS CRACK OR POTENTEALLY DEEP SCUFF APPEARING AS SUCH-C/A-PERFORMED GVI OF THE FO'S DV WINDOW IAW AMM 56-12-00 AND SRM 56-12-00. FOUND TO BE WITHIN LIMITS. NO OTHER DEFECTS NOTED AT THIS TIME.
